# SDR AALA201706129033

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 14,179 hours, 5,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXIT LIGHT LENS MISSING.  INSTALLED A NEW LENS.  OK FOR SERVICE.
